Arkiv för Matematik

  • Ark. Mat.
  • Volume 4, Number 5 (1962), 393-399.

On the existence of boundary values for harmonic functions in several variables

Lennart Carleson

Full-text: Open access

Article information

Source
Ark. Mat., Volume 4, Number 5 (1962), 393-399.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893387

Digital Object Identifier
doi:10.1007/BF02591620

Mathematical Reviews number (MathSciNet)
MR159013

Zentralblatt MATH identifier
0107.08402

Rights
1961 © Swets & Zeitlinger B.V.

Citation

Carleson, Lennart. On the existence of boundary values for harmonic functions in several variables. Ark. Mat. 4 (1962), no. 5, 393--399. doi:10.1007/BF02591620. https://projecteuclid.org/euclid.afm/1485893387


Export citation

References

  • Calderón, A. P., On a theorem of Marcinkiewicz and Zygmund. Trans. Amer. Math. Soc. 68, 55–61 (1950).
  • Nevanlinna, R., Eindeutige analytische Funktionen. Berlin, 1936.
  • Stein, E. M., On the theory of harmonic functions in several variables. II. Behavior near the boundary. To appear in Acta Mathematica.
  • Zygmund, A., Trigonometrical Series. I. Cambridge, 1959.